Kodai Mathematical Journal

Localization of the coefficient theorem

Shinji Yamashita

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 22, Number 3 (1999), 384-401.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044092

Digital Object Identifier
doi:10.2996/kmj/1138044092

Mathematical Reviews number (MathSciNet)
MR1727300

Zentralblatt MATH identifier
1041.30005

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C50: Coefficient problems for univalent and multivalent functions

Citation

Yamashita, Shinji. Localization of the coefficient theorem. Kodai Math. J. 22 (1999), no. 3, 384--401. doi:10.2996/kmj/1138044092. https://projecteuclid.org/euclid.kmj/1138044092


Export citation

References

  • [B] DE BRANGES, A proof of the Bieberbach conjecture, Acta Math., 154 (1985), 137-152.
  • [C] S. CHUA, Derivatives of univalent functions and the hyperbolic metc, Rocky Mountai J. Math., 26 (1996), 63-75.
  • [G] W. GOODMAN, Univalent Functions, Volume I., Manner Publ. Co., Tampa, 1983
  • [J] J. JAKUBOWSKI, On the upper bound of the functional | / ^ ( z ) | ( = 2, 3, .) in som classes of univalent functions, Ann. Soc. Math. Polon. Ser. I: Comment. Math., 17 (1973), 65-69.
  • [L] LANDAU, Einige Bemerkungen ber schlichte Abbildung, Jber. Deutsch. Math.-Verem., 3 (1926), 239-243.
  • [M] MARTY, Sur les devees seconde et troisieme d'une fonction holomohe et umvalente dan le cercle unite, C. R. Acad. Sci. Pans, 194 (1932), 1308-1310.
  • [T] G. TODOROV, New explicit formulas for the nth derivative of composite functions, Pacifi J. Math., 92 (1981), 217-236.
  • [Yl] YAMASHITA, La norme de functions holomorphes et univalentes dans un domain simplement connexe, C. R. Acad. Sci. Pans Ser. I Math., 312 (1991), 571-573.
  • [Y2] YAMASHITA, La devee d'une fonction umvalente dans un domaine hyperbolique, C. R. Acad. Sci. Pans Ser. I. Math., 314 (1992), 45-48